Volume 18, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Ends of Schreier graphs of hyperbolic groups

Audrey Vonseel

Algebraic & Geometric Topology 18 (2018) 3089–3118
Abstract

We study the number of ends of a Schreier graph of a hyperbolic group. Let G be a hyperbolic group and let H be a subgroup of G. In general, there is no algorithm to compute the number of ends of a Schreier graph of the pair (G,H). However, assuming that H is a quasiconvex subgroup of G, we construct an algorithm.

Keywords
relative ends, Schreier graphs, hyperbolic groups, Bestvina–Mess condition
Mathematical Subject Classification 2010
Primary: 20F65
Secondary: 20F10
References
Publication
Received: 14 February 2018
Revised: 11 June 2018
Accepted: 21 June 2018
Published: 22 August 2018
Authors
Audrey Vonseel
Institut de Recherche Mathématique Avancée
Université de Strasbourg, CNRS, UMR 7501
Strasbourg
France